# SDR A6WR95032

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bag BAE146100A
- Aircraft serial: E1068
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Part number: HC760H0003090
- Condition: Corroded
- Location: Nr 2 Eng Thrust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE THRUST CONTROL CABLE CORRODED NEAR PULLEY AT WING LEADING EDGE.  REPLACED CABLE.  (X)
